按条件检索“336”条记录

已选条件: 资源类型: 期刊论文 × 出版年: 2010 × 机构: 数学学院 ×
导出
  • 排序
  • 显示
1. On the Riesz means of coefficients of mth symmetric power L-functions SCOPUS SCIE

作者:Wang, H.

作者机构:[Wang, H] School of Mathematics, Shandong University, 27 Shanda Nanlu, Jinan, Shandong 250100, China

来源:Lithuanian mathematical journal,LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.4,474-488

资源类型:期刊论文

WOS:000284160000009

2. A PTAS for embedding a directed hypergraphin a tree of rings EI SCOPUS

作者:Yang, Chaoxia ;Li, Guojun

作者机构:[Yang, Chaoxia ;Li, Guojun ] Department of Mathematics, Shandong University, Jinan 250100, China;[Li, Guojun ] Department of Biochemistry and Molecular Biology, University of Georgia, GA 30602, United States

会议名称:2010 International Conference on Computer Design and Applications, ICCDA 2010

会议日期:25 June 2010 through 27 June 2010

来源:2010 International Conference on Computer Design and Applications, ICCDA 2010,2010,Vol.1,V1435-V1438

资源类型:会议论文;期刊论文

3. Quantity competition under demand slope uncertainty EI SCOPUS

作者:Xu, Jin ;Wang, Jianmin

作者机构:[Xu, Jin ;Wang, Jianmin ] School of Mathematics, Shandong University, Jinan, 250100, China

会议名称:1st International Conference on E-Business and E-Government, ICEE 2010

会议日期:7 May 2010 through 9 May 2010

来源:Proceedings of the International Conference on E-Business and E-Government, ICEE 2010,20105221-5226

资源类型:会议论文;期刊论文

4. ON SOME RESULTS OF HUA IN SHORT INTERVALS SCOPUS SCIE

作者:Lue, G.; Tang, H.

作者机构:[Lue, G.; Tang, H.] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:LITHUANIAN MATHEMATICAL JOURNAL,2010,Vol.50,Issue.1,54-70

WOS被引数:1

资源类型:期刊论文

WOS:000276074900005

5. A power of an entire function sharing one value with its derivative EI SCOPUS SCIE

作者:Ji-Long Zhang;Lian-Zhong Yang

作者机构:[Zhang, J.-L] Beihang University, LMIB, School of Mathematics and Systems Science, Beijing 100191, China;[ Yang, L.-Z] Shandong University, School of Mathematics, Jinan, Shandong 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2010,Vol.60,Issue.7,2153-2160

WOS被引数:4

资源类型:期刊论文

WOS:000282481700037

6. Theory, method, and application of a numerical simulationinan oil resources basin methods of numerical solutions of aerodynamic problems EI SCOPUS

作者:Yuan, Yi-Rang ;Wang, Wen-Qia ;Han, Yu-Ji

作者机构:[Yuan, Yi-Rang ;Wang, Wen-Qia ] Institute of Mathematics, Shandong University, Jinan 250100, China;[Han, Yu-Ji ] Physical Exploration Institute, Shengli Petroleum Administration, Dongying 257022, China

来源:Special Topics and Reviews in Porous Media,2010,Vol.1,Issue.1,49-66

资源类型:期刊论文

7. Square-Free Integers as Ideal Norms

作者:Shigeru KANEMITSU[1];Antanas LAURINCIKAS[2];Jing MA[3,4]

作者机构:[Shigeru KANEMITSU]Graduate School of Advanced Technology, Kinki University, Iizuka, Fukuoka 820-8555, Japan.;[Antanas LAURINCIKAS]Department of Mathematics and Informatics, Vilnius University, Naugarduko 24, LT 03225, Vilnius, Lithuania.;[Jing MA]Department of Mathematics, Jilin University, Changchun 130012, P. R. China.;[Jing MA]School of Mathematics and System Sciences, Shandong University, Jinan 250100, P. R. China

来源:数学学报:英文版,2010,Issue.04

资源类型:期刊论文

8. HOPE STRUCTURES ON THE HOPE QUIVER Q((g), g) SCOPUS SCIE

作者:HUA-LIN HUANG;Yu YE;QING ZHAO

作者机构:[Huang, H.-L] School of Mathematics, Shandong Universtiy, Jinan 250100, China;[ Ye, Y] Department of Mathematics, University of Science and Technology of China, Hefei 230026, China;[ Zhao, Q] School of Mathematics, Shandong Universtiy, Jinan 250100, China

来源:Pacific journal of mathematics,PACIFIC JOURNAL OF MATHEMATICS,2010,Vol.248,Issue.2,317-334

WOS被引数:3

资源类型:期刊论文

WOS:000285634600005

9. Oscillations of cusp form coefficients over primes EI SCOPUS SCIE

作者:Pi, Q.;Sun, Q.

作者机构:[Pi, Q] Department of Mathematics, Shandong University, Jinan 250100, China;[ Sun, Q] Department of Mathematics, Shandong University, Jinan 250100, China

来源:Acta Applicandae Mathematicae: An International Journal on Applying Mathematics and Mathematical Applications,ACTA APPLICANDAE MATHEMATICAE,2010,Vol.109,Issue.3,1155-1163

WOS被引数:2

资源类型:期刊论文

WOS:000274844900027

10. Maximum principle for partially-observed optimal control of fully-coupled forward-backward stochastic systems SCOPUS SCIE

作者:Shi, J.T.;Wu, Z.

作者机构:[Shi, J.T] School of Mathematics, Shandong University, Jinan 250100, China;[ Wu, Z] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Optimization Theory and Applications,JOURNAL OF OPTIMIZATION THEORY AND APPLICATIONS,2010,Vol.145,Issue.3,543-578

WOS被引数:16

资源类型:期刊论文

WOS:000277300800009

11. On Graphs with Equal Connected Domination and 2-connected Domination Numbers

作者:CHEN Hong-yu[1];ZHU Zhe-li[2]

作者机构:[CHEN Hong-yu]School of Mathematics, Shandong University, Jinan 250100, China.;[ZHU Zhe-li]College of Information Science and Engineering, Shandong Agriculture University, Taian 271018, China

来源:数学季刊:英文版,CHINESE QUARTERLY JOURNAL OF MATHEMATICS,2010,Issue.01

资源类型:期刊论文

12. Acyclic Edge Chromatic Number of Outerplanar Graphs EI SCOPUS SCIE

作者:Hou, JF;Wu, JL;Liu, GZ;Liu, B

作者机构:[Hou, J.-F] School of Mathematics, Shandong University, Jinan 250100, China, Center for Discrete Mathematics, Fuzhou University, Fuzhou 350002, China;[ Wu, J.-L] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, G.-Z] School of Mathematics, Shandong University, Jinan 250100, China;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2010,Vol.64,Issue.1,22-36

WOS被引数:21

资源类型:期刊论文

WOS:000276974400003

13. Every 3-Connected Claw-Free Z(8)-Free Graph Is Hamiltonian EI SCOPUS SCIE

作者:Lai, HJ;Xiong, LM;Yan, HY;Yan, J

作者机构:[Lai, H.-J] Department of Mathematics, West Virginia University, Morgantown, WV 26506, United States;[ Xiong, L] Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China, Department of Mathematics, Jiangxi Normal University, Uruguay;[ Yan, H] Department of Mathematics, University of Wisconsin-La Crosse, La Crosse, WI 54601, United States;[ Yan, J] School of Mathematics, Shandong University, Jinan 250100, China

来源:Journal of Graph Theory,JOURNAL OF GRAPH THEORY,2010,Vol.64,Issue.1,1-11

WOS被引数:14

资源类型:期刊论文

WOS:000276974400001

14. Morita Context环上的导子与Jordan导子

作者:李健;徐晓伟;

作者机构:[李健]吉林大学数学学院;[徐晓伟]山东大学数学与系统科学学院

来源:吉林大学学报(理学版),JOURNAL OF JILIN UNIVERSITY(SCIENCE EDITION),2010,Issue.05,723-727

资源类型:期刊论文

15. 关于隧道工程喷射混凝土的探究

作者:林木[1];刘斐[2];任世玺[3]

作者机构:[林木]长安大学建筑工程学院,陕西西安710018,中国.;[刘斐]山东大学数学学院,山东济南250100,中国.;[任世玺]中国矿业大学力学与建筑工程学院,江苏徐州221116,中国

来源:城市建设:下旬,2010,Issue.04

资源类型:期刊论文

16. 连通控制数与2-连通控制数相等的一类图(英文)

作者:陈宏宇;朱柘琍;

作者机构:[陈宏宇]School of Mathematics,Shandong University;[朱柘琍]College of Information Science and Engineering,Shandong Agriculture University

来源:数学季刊,2010,Issue.01,98-103

资源类型:期刊论文

17. A DISCONTINUOUS GALERKIN METHOD COMBINED WITH MIXED FINITE ELEMENT FOR SEAWATER INTRUSION PROBLEM EI SCOPUS SCIE

作者:Ximeng LIAN[1];Hongxing RUI[2]

作者机构:[Ximeng LIAN]School of Mathematics, Shandong University, Jinan 250100, China.;[Hongxing RUI]School of Mathematics, Shandong University, Jinan 250100, China.;[] School of Mathematics and Computer Science, Ningxia University, Yinchuan 750021, China

来源:系统科学与复杂性学报:英文版,JOURNAL OF SYSTEMS SCIENCE & COMPLEXITY,2010,Vol.23,Issue.4,830-845

WOS被引数:4

资源类型:期刊论文

WOS:000281705600014

18. 关于我国粮食产量影响因素的实证分析

作者:王智;

作者机构:[王智]山东大学数学与系统科学学院

来源:大众商务,2010,Issue.02,17-18

资源类型:期刊论文

19. 行政区竞争与产业极化扩散

作者:刘晓东;

作者机构:[刘晓东]山东大学数学院

来源:制度经济学研究,ZHIDU JINGJIXUE YAN JIU,2010,Issue.01,68-81

资源类型:期刊论文

20. 突发事件应急演练脚本的编写研究

作者:陈安;亓菁晶;

作者机构:[陈安;亓菁晶]中国科学院科技政策与管理科学研究所;[陈安;亓菁晶]河南大学应急管理研究所;[陈安;亓菁晶]山东大学数学学院

来源:科技促进发展,SCIENCE&TECHNOLOGY FOR DEVELOPMENT,2010,Issue.09,31-35

资源类型:期刊论文

共 17 页, 336 条记录

TOP